# SDR SWAA020565

- Difficulty date: March 16, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 43,373 hours, 41,255 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 65C10300
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND NOSE GEAR ACTUATOR ATTACH BRACKET GUSSET CRACKED.  REMOVED AND REPLACED BRACKET PER SRM.
